Skip to Main content Skip to Navigation
Journal articles

Topological properties of Hilbert schemes of almost-complex fourfolds (I)

Abstract : In this article, we study topological properties of Voisin's punctual Hilbert schemes of an almost-complex fourfold X. In this setting, we compute their Betti numbers and construct Nakajima operators. We also define tautological bundles associated with any complex bundle on X, which are shown to be canonical in K-theory.
Complete list of metadatas

Cited literature [22 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01301361
Contributor : Aigle I2m <>
Submitted on : Monday, November 18, 2019 - 10:38:55 PM
Last modification on : Saturday, April 11, 2020 - 2:15:22 AM

File

Hilbert (I).pdf
Files produced by the author(s)

Identifiers

Citation

Julien Grivaux. Topological properties of Hilbert schemes of almost-complex fourfolds (I). manuscripta mathematica, Springer Verlag, 2011, 136 (1-2), pp.155-184. ⟨10.1007/s00229-011-0435-z⟩. ⟨hal-01301361⟩

Share

Metrics

Record views

294

Files downloads

421